Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the maximum transform and semigroups of transformations


Authors: Richard Bellman and William Karush
Journal: Bull. Amer. Math. Soc. 68 (1962), 516-518
DOI: https://doi.org/10.1090/S0002-9904-1962-10802-7
MathSciNet review: 0152768
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach and R. Bellman, Inequalities, Ergebnisse der Math., Springer, Berlin, 1961. MR 158038
  • 2. R. Bellman, Dynamic programming, Princeton Univ. Press, Princeton, N. J., 1957. MR 90477
  • 3. R. Bellman and W. Karush, On a new functional transform in analysis: the maximum transform, Bull. Amer. Math. Soc. 67 (1961), 501-503. MR 131685
  • 4. R. Bellman, The maximum transform. I, Technical Memorandum TM-665, System Development Corp., Santa Monica, November, 1961.
  • 5. R. Bellman, The maximum transform. II, Technical Memorandum TM-689, System Development Corp., Santa Monica, February, 1962.
  • 6. W. Fenchel, On conjugate convex functions, Canad. J. Math. 1 (1949), 73-77. MR 28365
  • 7. W. Karush, A general algorithm for the optimal distribution of effort, Management Sci., to appear; also available as Technical Memorandum TM-616, System Development Corp.[Note] MR 148469


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10802-7

American Mathematical Society